red Annals of the Institute of Statistical Mathematics

Publisher: Springer Science+Business Media B.V. (formerly Kluwer Academic Publishers)
ISSN: 1572-9052 (electronic), 0020-3157 (printed)
ZDB-Number: 1468265-5
Subjects: Mathematik
Keywords: Mathematische Statistik
Homepage: http://link.springer.com/journal/10463
Fulltext online since: Vol. 1, 1 (1949)
Type of appearance: Volltext, Online und Druckausgabe
Pricetype: kostenpflichtig
Remarks: Online-Zugriff Vol. 1.1949 - 66.2014 alternativ kostenlos über "The Institute of Statistical Mathematics".